# SDR R61A201908270871

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,431 hours, 23,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION R/H SEAT TRACK FLANGE AT FR84 AT THE Y= +273.   REMOVED AND  INSTALLED FABRICATED REPAIR DOUBLER PER SRM 53-23-10 /REPAIR 04P.
